well im not a doctor so i wouldnt know. but you should definately tell ur doctor about it and see what he or she has to say. because u definately dont wanna be going through any of your old problems again
I would give it a week and if you are still having issues then make an emergency appointment with your psychiatrist. If you start having really bad issues - thoughts of suicide more than usual - get in ASAP.
Welburtrin is known for a "speeding effect" but as your body adjust it should mellow out. As far as messing up your head, some people just cannot take Welbutrin without negative side effects. I've tried Welbutrin a few times and I always feel worse plus it shoots my blood pressure really high. However, alot of people do really good on Welbutrin.
Personally if it were me, I may try it again and if I had negative results, I would stay away from it and ask your doctor for something else....but that's my opinion.